Vol. 44, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Intrinsic topologies in topological lattices and semilattices

Jimmie Don Lawson

Vol. 44 (1973), No. 2, 593–602
Abstract

This paper demonstrates that the topology of a compact topological lattice or semilattice can be defined trinsically , i.e., in terms of the algebraic structure. Properties of various intrinsic topologies are explored.

Mathematical Subject Classification 2000
Primary: 06A45
Secondary: 54F05
Milestones
Received: 11 October 1971
Published: 1 February 1973
Authors
Jimmie Don Lawson